Advances in Linear Algebra & Matrix Theory

Vol.7 No.3(2017), Paper ID 79339, 7 pages

DOI:10.4236/alamt.2017.73007

 

Iterative Methods for Solving the Nonlinear Matrix Equation X-A*XpA-B*X-qB=I (0<p,q<1)

 

Dongjie Gao

 

Department of Mathematics, Heze University, Heze, China

 

Copyright © 2017 Dongjie Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Gao, D. (2017) Iterative Methods for Solving the Nonlinear Matrix Equation X-A*XpA-B*X-qB=I (0<p,q<1). Advances in Linear Algebra & Matrix Theory, 7, 72-78. doi: 10.4236/alamt.2017.73007.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.